Frobenius manifolds from subregular classical W-algebras

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We obtain algebraic Frobenius manifolds from classical W-algebras associated to subregular nilpotent elements in simple Lie algebras of type Dr (where r is even) and Er. The resulting Frobenius manifolds are certain subvarieties in the total spaces of semiuniversal deformation of simple hypersurface singularities of the same types.

Original languageEnglish
Pages (from-to)2822-2861
Number of pages40
JournalInternational Mathematics Research Notices
Volume2013
Issue number12
DOIs
Publication statusPublished - 2013

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Frobenius manifolds from subregular classical W-algebras'. Together they form a unique fingerprint.

  • Cite this